Please use this identifier to cite or link to this item:
Title: An iterative regularization method for ill-posed Hammerstein type operator equation
Authors: George, S.
Kunhanandan, M.
Issue Date: 2009
Citation: Journal of Inverse and Ill-Posed Problems, 2009, Vol.17, 9, pp.831-844
Abstract: A combination of Newton's method and a regularization method has been considered for obtaining a stable approximate solution for ill-posed Hammerstein type operator equation. By choosing the regularization parameter according to an adaptive scheme considered by Pereverzev and Schock (2005) an order optimal error estimate has been obtained. Moreover the method that we consider gives quadratic convergence compared to the linear convergence obtained by George and Nair (2008). de Gruyter 2009.
URI: 10.1515/JIIP.2009.049
Appears in Collections:1. Journal Articles

Files in This Item:
File Description SizeFormat 
9927.pdf227.84 kBAdobe PDFThumbnail

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.